# SDR AALA202202100734

- Difficulty date: February 7, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 21,315 hours, 2,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: G603106
- Part serial: 1751
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK EVACUATION PANEL MISSING BULB. REPLACED PANEL WITH SERVICEABLE UNIT IAW B777-300 AMM 25-63-02, OPS CHECK GOOD.
